# SDR ASAA11410348

- Difficulty date: September 7, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 60,174 hours, 37,887 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C233651
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING MFEC RT STA 727D BELOW STR 23R.  CUT OUT DAMAGED SECTION.  REPAIRED CRACKED SKIN IAW B737 400 SRM 53 00 01 FIG 201 REPAIR 31.
